# SDR ASAA2017112522694

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 43,126 hours, 13,020 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 350594512
- Part serial: CFI0046002
- Condition: Failed
- Location: Nr 2
- Part time: 43,120 hours, 13,018 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO ROTATION ON NR 2 STARTER.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 2 STARTER IAW AMM 80-11-01-000-801-F00, & 80-11-01-400-801-F00. OPS & LEAK CHECKED GOOD.
